MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534340
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device upn and lot number.Therefore, the manufacture and expiration dates are unknown.The complainant was unable to provide the complaint device upn and lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex delivery system was used during a stent placement procedure performed on (b)(6) 2025.During the procedure, the advanix biliary stent was released but the guide catheter remained attached.It was necessary to pull as it was stuck to the endoscope.The guide catheter was then detached, and the stent was pushed back.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Blocks b5, d4 (model number, lot number, catalog number, expiration date, unique identifier (udi) #), d6a (implant date), h4 (device manufacture date), and h6 (device code) were corrected following a review that determined that the device involved was an advanix rx bili preload db.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h11: a naviflex delivery system was received for analysis.Visual inspection found the guide catheter detached and bent, and the push catheter bent.No other problems were noted with the delivery system.Product analysis confirmed the reported events of catheter guide break and stent difficult to position due to the condition in which the delivery system was returned.The investigation concluded that the catheter guide most likely broke as a result of the device being pulled with excessive force, or the procedure's tortuosity may have placed the device in a position that made guide catheter retrieval difficult.The resulting force likely damaged the push catheter and caused it to bend.This damage may have prevented proper stent placement/positioning and created difficulties during the procedure.Therefore, the most probable cause of the reported event is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded db stent was implanted during a stent placement procedure performed on (b)(6) 2025.During the procedure, the advanix biliary stent was released but the navilflex delivery system guide catheter remained attached.It was necessary to pull as it was stuck to the endoscope.The guide catheter was then detached, and the stent was pushed back.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22854186
Report Number3005099803-2025-04245
Device Sequence Number14557682
Product Code FGE
UDI-Device Identifier08714729787433
UDI-Public(01)08714729787433(17)270303(10)36092664
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534340
Device Catalogue NumberM00534340
Device Lot Number0036092664
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown